# SDR K3HA990004

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3071BPEGPL
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED FLOOR LIGHT AT FORWARD ENTRY DOOR MISSING.  RELAMPED REPLACED RED LENS TEST, REF MM 33-50-01.
